Patient :I have had the ParaGuard for about 7 months. Each month I have had either spotting or a period but this month I have not. I have also been experiencing nausea, lower abdominal cramping, and lower back pain for a little over a week. Could I be pregnant?
Paraguard is an IUD and hence prevents pregnancy by changing the endometrial lining and making it unsuitable for implantation of the embryo , hence preventing conception. The symptoms that you are experiencing are more likely to be PMS symptoms and likely that your menses shall ensue in next few days . It is suggested that you may perform a urine pregnancy test to rule out pregnancy in case suspected though unlikely and if negative , you may wait for your menses to arrive naturally , which they would as indicated by premenstrual symptom syndrome. These symptoms shall subside after the onset of menses.
I hope i have answered your query in detail,
wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.